Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 8, NWS Austin/San Antonio, TX

February 4, 200833 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Feb 4, 2008, 2:53 PM CST for 33 counties in Texas. It took effect at Feb 5, 2008, 9:00 AM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2008, 2:53 PM CST (20:53 UTC)
In effect from
Feb 5, 2008, 9:00 AM CST
Expired
Feb 6, 2008, 3:00 AM CST
In force
18 hr
Issued by
NWS Austin/San Antonio, TX
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2008-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2008-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2215 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 042053
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 PM CST MON FEB 4 2008

...RED FLAG WARNING IN EFFECT FROM 900 AM CST TUESDAY MORNING
TO 7 PM CST THROUGH TUESDAY EVENING FOR SOUTH CENTRAL TEXAS DUE
TO VERY LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS...

.A FAST MOVING PACIFIC COLD FRONT WILL MOVE EAST ACROSS
SOUTH CENTRAL ON TUESDAY...BRINGING STRONG WEST AND NORTHWEST
WINDS TO THE AREA AGAIN. RELATIVE HUMIDITIES WILL FALL BELOW 25
PERCENT IN THE MORNING...AND CONTINUE BELOW 25 PERCENT INTO THE
EARLY EVENING HOURS.

TXZ171>173-183>194-202>209-217>225-228-051000-
/O.UPG.KEWX.FW.A.0003.080205T1500Z-080206T0100Z/
/O.NEW.KEWX.FW.W.0008.080205T1500Z-080206T0100Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
253 PM CST MON FEB 4 2008

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CST
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A PACIFIC COLD FRONT WILL MOVE EAST ACROSS SOUTH CENTRAL TEXAS
FROM THE WEST AND NORTHWEST ON TUESDAY...BRINGING NORTHWEST WINDS
OF 15 TO 30 MPH...WITH GUSTS TO BETWEEN 30 AND 40 MPH. RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT IN THE MORNING...AND
CONTINUE BELOW 25 PERCENT THROUGH THE EARLY EVENING.

THE LACK OF SIGNIFICANT RAINFALL AND DRY VEGETATION CONTINUES
ACROSS SOUTH CENTRAL TEXAS. THE RAINFALL FROM SEPTEMBER 2007
TO JANUARY 2008 WAS THE 2ND DRIEST SEPTEMBER TO JANUARY AT
SAN ANTONIO SINCE 1871...THE 4TH DRIEST AT AUSTIN BERGSTROM
SINCE 1949...THE 26TH DRIEST AT AUSTIN MABRY SINCE 1856...AND
THE 45TH DRIEST SEPTEMBER TO JANUARY AT DEL RIO SINCE 1906.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
3 follow-up statements
000 
WWUS84 KEWX 051247 AAA
RFWEWX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CST TUE FEB 5 2008

...RED FLAG WARNING IN EFFECT FROM 9 AM CST THIS MORNING THROUGH
10 PM THIS EVENING FOR ALL OF SOUTH CENTRAL TEXAS DUE TO VERY LOW
RELATIVE HUMIDITIES AND WINDY CONDITIONS...

.A PACIFIC FRONT WILL PUSH EAST ACROSS SOUTH CENTRAL TEXAS 
TODAY...BRINGING STRONG WEST AND NORTHWEST WINDS AND VERY LOW 
RELATIVE HUMIDITIES TO THE AREA AGAIN. CRITICAL FIRE WEATHER 
CONDITIONS ARE FORECAST TO CONTINUE INTO THE EVENING HOURS AND 
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

TXZ171>173-183>194-202>209-217>225-228-060400-
/O.EXT.KEWX.FW.W.0008.080205T1500Z-080206T0400Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
641 AM CST TUE FEB 5 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXTENDED
THE RED FLAG WARNING THROUGH 10 PM CST THIS EVENING.

WEST AND NORTHWEST WINDS BETWEEN 15 AND 30 MPH WITH GUSTS TO
BETWEEN 30 AND 40 MPH ARE FORECAST ACROSS THE AREA TODAY...WITH
RELATIVE HUMIDITIES FORECAST TO DIP DOWN INTO THE TEENS. THE
ONSET OF THESE CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED
BETWEEN 9 AND 10 AM ACROSS OUR NORTHWEST COUNTIES...THEN FORECAST
TO SPREAD EAST ACROSS SOUTH CENTRAL TEXAS THROUGH THE DAY.
CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED EAST OF
INTERSTATE 35 UNTIL THIS AFTERNOON. SINGLE DIGIT RELATIVE
HUMIDITIES ARE POSSIBLE ACROSS THE EDWARDS PLATEAU AND RIO GRANDE
VALLEY...WHERE THE HIGHEST WIND SPEEDS ARE ALSO FORECAST.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 052120
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CST TUE FEB 5 2008

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 3 AM WEDNESDAY FOR ALL OF
SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND WINDY
CONDITIONS...

.A PACIFIC FRONT WILL PUSH EAST ACROSS SOUTH CENTRAL TEXAS
TODAY...BRINGING STRONG WEST AND NORTHWEST WINDS AND VERY LOW
RELATIVE HUMIDITIES TO THE AREA. CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO CONTINUE INTO THE OVERNIGHT HOURS AND CONTRIBUTE
TO EXTREME FIRE BEHAVIOR.

TXZ171>173-183>194-202>209-217>225-228-060900-
/O.EXT.KEWX.FW.W.0008.000000T0000Z-080206T0900Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
320 PM CST TUE FEB 5 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY. 

WEST AND NORTHWEST WINDS BETWEEN 15 AND 30 MPH WITH GUSTS BETWEEN
30 AND 40 MPH ARE FORECAST ACROSS THE AREA TODAY...WITH RELATIVE
HUMIDITIES FORECAST TO DIP DOWN INTO THE TEENS. THE WINDS WILL
BEGIN TO DIMINISH THIS EVENING...BUT WILL REMAIN BREEZY AT 10 TO
20 MPH. RELATIVE HUMIDITY RECOVERIES WILL REMAIN BELOW 60 PERCENT.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 060537
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1137 PM CST TUE FEB 5 2008

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 3 AM WEDNESDAY FOR
MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND
WINDY CONDITIONS...

.A PACIFIC FRONT PUSHED EAST THROUGH SOUTH CENTRAL TEXAS
AND BROUGHT VERY LOW RELATIVE HUMIDITIES TO THE AREA. A CANADIAN
COLD FRONT IS SLIDING SOUTH THROUGH THE STATE TONIGHT AND WILL
INCREASE RELATIVE HUMIDITIES OVERNIGHT WHILE ALLOWING BRISK NORTH
WINDS TO CONTINUE. CRITICAL FIRE WEATHER CONDITIONS ARE ENDING
FROM THE NORTH AND WILL END ACROSS THE REST OF SOUTH CENTRAL TEXAS 
EARLY WEDNESDAY MORNING.

TXZ171>173-188-190>194-208-209-223>225-060645-
/O.CAN.KEWX.FW.W.0008.000000T0000Z-080206T0900Z/
LLANO-BURNET-WILLIAMSON-GILLESPIE-BLANCO-HAYS-TRAVIS-BASTROP-LEE-
CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA-
1137 PM CST TUE FEB 5 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE RED FLAG WARNING. 

A COOLER CANADIAN AIRMASS HAS MOVED SOUTH ACROSS THE EASTERN
SECTIONS OF THE HILL COUNTRY AND SOUTH CENTRAL TEXAS. RELATIVE
HUMIDITIES HAVE RISEN ABOVE 25 PERCENT AND WILL CONTINUE TO
RECOVER TO ABOVE 60 PERCENT EARLY WEDNESDAY MORNING.

$$

TXZ183>187-189-202>207-217>222-228-060900-
/O.CON.KEWX.FW.W.0008.000000T0000Z-080206T0900Z/
VAL VERDE-EDWARDS-REAL-KERR-BANDERA-KENDALL-KINNEY-UVALDE-MEDINA-
BEXAR-COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
DIMMIT-
1137 PM CST TUE FEB 5 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. 

RELATIVE HUMIDITIES REMAIN AT OR BELOW 25 PERCENT AND 20 FOOT WINDS
ABOVE 15 MPH OVER THE WINTER GARDEN, EDWARDS PLATEAU AND PARTS
OF THE COASTAL PRAIRIES.  DRY WEST WINDS WILL BE REPLACE BY
COOLER NORTH WINDS TONIGHT. THE RESULT WILL BE RELATIVE HUMIDITIES
RISING ABOVE 25 PERCENT EARLY WEDNESDAY MORNING. RELATIVE
HUMIDITY RECOVERIES WILL REMAIN BELOW 60 PERCENT.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Feb 4, 11:46 AM CST, 3 hours 7 minutes earlier.

Area forecast discussion, Feb 4, 11:46 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1146 AM CST MON FEB 4 2008

.AVIATION...
MVFR CIGS PREVAIL AT THE I-35 TERMINALS AT THIS TIME. CIGS WILL
IMPROVE TO VFR BY 20-21Z. VFR CONDITIONS WILL PREVAIL AT KDRT THRU
THIS TAF CYCLE. SFC WINDS TODAY WILL BE SOUTH TO SOUTHEAST AT 10
TO 15 KTS. THE SOUTHERLY LOW LEVEL FLOW WILL CONTINUE TONIGHT
RESULTING IN MVFR CIGS DEVELOPING BY 04Z. PATCHY DRIZZLE WILL
DEVELOP AFTER 09Z RESULTING IN IFR CIGS AND MVFR VSBYS. FROPA WILL
OCCUR AT KDRT BY 12Z SHIFTING WINDS TO THE NORTHWEST AT 10 TO 15
KTS.

&&

.PREV DISCUSSION... /ISSUED 1128 AM CST MON FEB 4 2008/

DISCUSSION...
CONTINUED TRENDS FROM ONGOING FORECASTS WITH SOME INFO
FROM THE 12Z TO 17Z TRENDS TODAY...THE ENSEMBLE SOLUTIONS
FROM 00Z TO 06Z...AND THE 12Z GFS AND NAM SOLUTIONS.
WIND SHIFT FROM THE WEST AND THEN TO THE NORTHWEST
ON TUESDAY THROUGH TUESDAY EVENING STILL SHOWS UP...
WITH PASSING LINE OR AREA OF SHOWERS AND THUNDERSTORMS
WITH THE PACIFIC COLD FRONT. RAPID DRYING FROM THE WEST
STILL SHOWS UP FOR TUESDAY AFTERNOON THROUGH TUESDAY
NIGHT.  DRY WEATHER IS EXPECTED WED THRU SAT...THEN
INCREASING CLOUDS SUNDAY AND MONDAY NEXT WEEK...WITH A SLIGHT
CHANCE OF SHOWERS NEXT MONDAY.

PREV DISCUSSION... /ISSUED 529 AM CST MON FEB 4 2008/

AVIATION...
AN UPPER LEVEL STORM SYSTEM WILL DRIVE A COLD FRONT ACROSS SOUTH
CENTRAL TEXAS TUESDAY MORNING. MVFR CIGS PREVAIL AT THE I-35
TERMINALS ATTM. CIGS WILL IMPROVE TO VFR BY 18Z. VFR CONDITIONS
WILL PREVAIL AT KDRT THRU THIS TAF CYCLE. SFC WINDS TODAY WILL BE
SOUTH TO SOUTHEAST AT 10 TO 15 KTS. THE SOUTHERLY LOW LEVEL FLOW
WILL CONTINUE TONIGHT RESULTING IN MVFR CIGS DEVELOPING BY 04Z.
PATCHY DRIZZLE WILL DEVELOP AFTER 09Z RESULTING IN IFR CIGS AND
MVFR VSBYS. FROPA WILL OCCUR AT KDRT BY 12Z SHIFTING WINDS TO THE
NORTHWEST AT 10 TO 15 KTS. FROPA AND POSSIBLE PRE-FRONTAL CONVECTION
AT THE I-35 TERMINALS WILL OCCUR AFTER 12Z AND WILL BE ADDRESSED
WITH THE 18Z TAF ISSUANCE.

PREV DISCUSSION... /ISSUED 401 AM CST MON FEB 4 2008/

DISCUSSION...
PWATS ARE ON THE INCREASE AND GULF MOISTURE IS IN PLACE ACROSS OUR
AREA...WITH SURFACE DEWPOINT TEMPS IN THE 50S TO MID 60S. MOISTURE
ADVECTION WILL CONTINUE INTO TONIGHT AS THE POTENT UPPER LEVEL
TROUGH APPROACHES FROM THE WEST...WITH PWATS FORECAST TO INCREASE
TO NEAR ONE INCH ACROSS OUR WESTERN COUNTIES AND TO 1.5 INCHES
ACROSS OUR EASTERN THIRD. THESE PWAT VALUES ARE ROUGHLY TWO
STANDARD DEVIATIONS ABOVE NORMAL FOR FEBRUARY...AND WILL SUPPLY
AMPLE FUEL FOR ANY CONVECTION THAT GETS FORCED ALONG THE PACIFIC
FRONT LATE MONDAY NIGHT INTO TUESDAY MORNING. THE SPC DAY1
CONVECTIVE OUTLOOK (ENDING 12Z TUE) SHOWS A GOOD CHUNK OF OUR AREA
IN THE GENERAL THUNDERSTORMS AREA...WITH THE SLIGHT RISK FOR
SEVERE EXTENDING FROM NE TX BACK DOWN INTO PORTIONS OF WILLIAMSON
AND LEE COUNTIES. OUR ANALYSIS OF THE 00Z NAM12 AND GFS40
CONVECTIVE PARAMETER OUTPUT DID NOT SUPPORT A MENTION OF SEVERE IN
OUR FORECAST...WITH CAPE VALUES GENERALLY BELOW 1000 J/KG AND PLENTY
OF CONVECTIVE INHIBITION TO OVERCOME. SO...OUR FORECAST WILL BE
FOR A CHANCE OF SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE
FROPA...WITH THE BEST CHANCES ACROSS OUR NE COUNTIES. BEHIND THE
FRONT TUESDAY...THE LOWER ATMOSPHERE WILL BECOME FULLY-MIXED
DURING THE AFTERNOON AND A WIND ADVISORY MAY BE NEEDED...
ESPECIALLY ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY. A MODIFIED
CANADIAN AIRMASS WILL FOLLOW DOWN BEHIND THE UPPER TROUGH LATE
TUESDAY NIGHT...WITH COLD AIR ADVECTION CONTINUING INTO WEDNESDAY
MORNING. A LOW AMPLITUDE...NEAR ZONAL PATTERN WILL PREVAIL LATER
IN THE WEEK...WITH TEMPS AT OR ABOVE NORMAL. GULF MOISTURE WILL
RETURN NEXT WEEKEND...WITH CHANCES FOR PRECIP POSSIBLY RETURNING
SUNDAY NIGHT AND CONTINUING INTO NEXT MONDAY AS A WEAK UPPER
TROUGH MOVES OVERHEAD.

FIRE WEATHER...
RELATIVE HUMIDITIES ARE FORECAST TO EXCEED CRITICAL THRESHOLDS
LATER THIS AFTERNOON ACROSS THE EDWARDS PLATEAU AND ALONG THE RIO
GRANDE VALLEY...BUT WINDS ARE FORECAST TO STAY BELOW CRITICAL
VALUES. THE SPC DAY 2 FIRE WEATHER OUTLOOK SHOWS MOST OF OUR AREA
IN A CRITICAL AREA FOR TUESDAY...WHICH MATCHES WELL WITH WHAT WEVE
BEEN FORECAST FOR SEVERAL DAYS NOW. THE FIRE WEATHER WATCH FOR
TUESDAY WILL LIKELY BE UPGRADED TO A RED FLAG WARNING LATER
TODAY. WINDS AND RELATIVE HUMIDITIES WILL EASILY EXCEED CRITICAL
THRESHOLDS TUESDAY BEHIND THE FRONT. THE ONSET OF THESE CONDITIONS
WILL BE SLIGHTLY DELAYED...TO THE AFTERNOON...ACROSS OUR EASTERN-
MOST COUNTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  65  74  41  62 /  20  30  50   0   0
AUSTIN BERGSTROM INTL AIRPORT  82  64  76  38  64 /  20  30  50   0   0
DEL RIO INTL AIRPORT           81  57  74  40  68 /  -   20  -    0   0
SAN ANTONIO INTL AIRPORT       81  63  79  41  66 /  10  20  30   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...
FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK...
MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON...
ZAVALA.

&&

08/03
Hazardous weather outlook, Feb 4, 4:18 AM CST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
418 AM CST MON FEB 4 2008

TXZ171>173-183>194-202>209-217>225-228-051200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
418 AM CST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
A FIRE WEATHER WATCH IS IN EFFECT ON TUESDAY FROM 9 AM TO 7 PM.
WINDS AND RELATIVE HUMIDITIES WILL EXCEED CRITICAL THRESHOLDS ON
TUESDAY BEHIND A PACIFIC COLD FRONT. A WIND ADVISORY MAY ALSO BE
REQUIRED FOR TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.